# SDR AALA202108208643

- Difficulty date: August 19, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 53,407 hours, 33,801 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Horn
- Condition: False Activation
- Location: Evactuation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EVACUATION HORN STARTS SPURIOUSLY.  (OPEN)
